MAUDE Adverse Event Report: MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. ARRAY STABILIZER, SHORT, 4.0MM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112680
Medical Device Problem Codes Difficult to Remove (1528); Separation Problem (4043)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
4.0 x 110mm pin became stuck in the short 4.0 array stabilizer when the surgeon attempted to remove the pin from the bone.The pin was removed from the bone by manually.Case type: tka.
 
Additional Manufacturer Narrative
Reported event: 4.0 x 110mm pin became stuck in the short 4.0 array stabilizer when the surgeon attempted to remove the pin from the bone.The pin was removed from the bone manually.Method & results: device evaluation and results: not performed as no items were returned.Product history review: review of the device history records indicates (b)(4) device(s) were manufactured and accepted into final stock on 11/02/2018 with no reported discrepancies.Complaint history review: a review of complaints in catsweb and trackwise related to p/n: 112680, lot: 19560418 shows 1 additional complaint(s) related to the failure in this investigation.(b)(4).Conclusion: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc / capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text: device not returned.
 
Event or Problem Description

Brand Name
ARRAY STABILIZER, SHORT, 4.0MM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9566584
Report Number3005985723-2020-00008
Device Sequence Number2936948
Product Code OLO
UDI-Device Identifier00848486017903
UDI-Public00848486017903
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K142530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112680
Device Catalogue Number112680
Device Lot Number19560418
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer02/10/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;